# SDR P2EA98211

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Worn
- Location: Ws 155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING REAR STIFFENER WORN AT RSS 155.  REPLACED RIGHT WING REAR SPAR STIFFENER AT RSS 155 PER SRM 51-10-1 PAGE 5, AND SRM 51-30-2.  (M)
